I had 1 depo shot to prepare for an Essure procedure. I had the shot April 26th and my first period after was 2 weeks late and I basically have not stopped bleeding since then. There were a few days here and there. It was a little heavier than spotting but very consistent. I have talked to my doctor and had ultrasounds done and everything is fine except that my uterine lining is extremely thin and not building back up. I have gone 2 rounds on Premarin (estrogen therapy) and the bleeding stopped for 11 days the longest and has now started again. has anyone else had this happen after taking depo? Like I said it was only 1 shot but has been a nightmare ever since! I have had a regular period since I was 13 and I'm now 33 and it's really mentally getting to me now.
i would really get another dr to look at you... it must have something to do with the Depo since that started when you got it... dont get it again thats forsure... a depo shot is supposed to last for 3 months ... it must have done something to the lining since it is not able to build up now hence the constant bleeding... please get another dr to get a second opinion
It's just so frustrating. I have never been on birth control besides the one shot. I would never take it again nor would I ever recommend it. I had the Essure done so that I would never have to go on a birth control or have any artificial hormones and now I've had 2 one-week doses of estrogen. I most likely will be seeing another if for no other reason than frustration with my current dr. I just find it hard to believe that one shot would effect me 6 months after the 3 months it was supposed to be effective. I have had blood work done and the ultrasound and both were normal. I told my dr that besides having a period for this long and having 3 young children this is mentally getting to me now because I'm gong to the place where I'm worrying that there is REALLY something bad going on in my body. So it's depressing me and stressing me out. Not to mention the lack of a sex life and lack of a sex drive now.
ya i was looking into getting essure also but after reviewing it and seeing many womans issues with it i opted to not have it done... i have read girls saying that they bleed literally all the time while they have it and end up needing it removed when did you have the essure done? i dont think you have to worry about something actually being wrong with you .. I am thinking that its the Essure causing it.... drs rarley admit to something like that causing issues... i have many stories about my Mirena IUD lol
if it is possible i would get another ob/gyn to assess you and give you an ultrasound
i know that if you have a nickle allergy it can cause issues too... sometimes wrong placement of the "devise" could be the cause also
I would think it could be the Essure as I have read those stories too. After the fact of course. But I was bleeding the whole month before the Essure. I didn't have any problems after with pain and I sti don't have any pain. To me the Essure was the easiest part. I keep telling my husband all of this could have been avoided if he would have just gotten fixed :) It's literally just constant spotting to a heavier flow for like 3 days then spotting again. I also find it weird that I stop bleeding when I take the estrogen. Like maybe the depo completely screwed my hormones up that bad that it taking this long to regulate them. It was super fun and convenient over the summer with a period and 3 kids that want to play in the pool and whatnot. Who would have thought I'd be praying for my old periods of 3 days of heavy and then spotting or a day. At least they were regular and I wasn't so depressed one minute and psychotic the next. I've been a peach to be around. Then you throw in regular stresses of life and I can barely deal like a normal person! Being a woman is great!
i totally agree that he should have gotten fixed... my husband wanted me to get fixed and i said no way i did my part 3 pregnancies and 3 labours and deliveries... you could always get the essure reversed and then get him to have the vasectomy done... i think you could try the birth control pill to regulate your periods to see if that works just for about three months i would say and if not i would really consider getting the essure removed... cause i for sure do not envy what you are going through... are you having period like cramps when you are bleeding/spotting?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.